# SDR DALA2022122108272

- Difficulty date: August 12, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 61,940 hours, 29,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 A CRACK FOUND IN HOLE 5 IN FR16 RH AT DBL JOGGLE LOCATION DOORSTOP 7. CORRECTIVE ACTION: COMPLIED WITH ERA 570044-14 REV A. (2362784)
